Top answers from doctors based on your search:
Disclaimer

what are symptoms of high liver enzymes

A 40-year-old member asked:
Dr. Lester Thompson
33 years experience Pathology
Several: Liver enzyme elevation can result in several things, depending on which enzymes and how high. For example, itching as a result of high bilirubin level ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 26-year-old male asked:
Dr. Dan Fisher
27 years experience Internal Medicine
Liver Disease: You allude to some of the potential causes. Alcohol is right up there. Non alcoholic fatty liver disease, many other causes need evaluation with labs ... Read More
1
1 thank
A 30-year-old female asked:
Dr. Robert Jackson
43 years experience Dermatology
Partly: See your doctor for work up to get the exact answer.
Dr. Gurmukh Singh
49 years experience Pathology
Yes: Mono can cause a wide spectrum of signs and symptoms. It is not feasible to provide a meaningful opinion without additional history, physical examinat ... Read More
A 52-year-old female asked:
Dr. John Goldman
55 years experience Rheumatology
The two could be re: The two may be related. This is something to discuss with your physician. The liver is on the right side where you are having your symptoms. This ... Read More
A 24-year-old member asked:
Dr. Cayce Jehaimi
21 years experience Pediatric Endocrinology
Must see an Endo: Need to be seen by an endocrinologist asap. Elevated liver enzymes is not uncommon in individuals with high thyroid levels. Crohns and graves disease ... Read More
A 42-year-old female asked:
Dr. Joseph Woods
28 years experience Pathology
Can be gallbladder,,: With all the metabolic imbalance you've had it could be that your gallbladder has stones and/or there could be obstruction of your liver ducts like yo ... Read More
A 29-year-old female asked:
Dr. John Leander Po
18 years experience Infectious Disease
Up to 1 month: It may take up to a month of IV antibiotics, depending on the severity and specifics of your case. Evidence for benefit of additional weeks or months ... Read More
A 41-year-old female asked:
Dr. Dwain Rickertsen
36 years experience Family Medicine
Family practice : Make sure you don't have mononucleosis or hepatitis. These are caused by viruses which give you those symptoms.
1
1 thank
A 43-year-old member asked:
Dr. Ed Friedlander
44 years experience Pathology
Transaminases: Usually, elevated liver enzymes mean elevated sgot/ast and sgpt/alt, less often alkaline phosphatase and its kindred. These are released from injured ... Read More
1
1 thank
A 29-year-old male asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
30 years experience Geriatrics
Depends . . .: It depends upon which liver enzymes were elevated. High bilirubin suggests blockage or obstruction of the biliary tract. High alt & ast suggest fatty ... Read More
1
1 comment
14
14 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month